# SDR EY2R9601352

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B95
- Propeller: Hartzl HC92WK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 844712A
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN C1610, SHANK AREA, FOUND CORRODED.
